Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 2 (2006), 007, 12 pages      math-ph/0601042      http://dx.doi.org/10.3842/SIGMA.2006.007

On the Gaussian Random Matrix Ensembles with Additional Symmetry Conditions

Vladimir Vasilchuk
B. Verkin Institute for Low Temperature Physics and Engineering, 47 Lenin Ave., Kharkiv, 61103 Ukraine

Received October 31, 2005, in final form January 06, 2006; Published online January 21, 2006

Abstract
The Gaussian unitary random matrix ensembles satisfying some additional symmetry conditions are considered. The effect of these conditions on the limiting normalized counting measures and correlation functions is studied.

Key words: random matrices; Gaussian unitary ensemble.

pdf (205 kb)   ps (163 kb)   tex (11 kb)

References

  1. Bellissard J., Magnen J., Rivasseau V., Supersymmetric analysis of a simplified two-dimensional Anderson model at small disorder, Markov Process. Related Fields, 2003, V.9, 1-30.
  2. Disertori M., Density of states for GUE through supersymmetric approach, Rev. Math. Phys., 2004, V.16, N 9, 1191-1225.
  3. Disertori M., Rivasseau V., Random matrices and the Anderson model, math-ph/0310021.
  4. Khorunzhenko B., Khorunzhy A., Pastur L., Asymptotic properties of large random matrices with independent entries, J. Math. Phys, 1996, V.37, 5033-5060.
  5. Khorunzhenko B., Khorunzhy A., Pastur L., Shcherbina M., Large-n limit in the statistical mechanics and the spectral theory of disordered systems, in Phase Transitions and Critical Phenomena, Editors C. Dommb and J. Lebowitz, London, Academic Press, 1992, 74-239.
  6. Khorunzhy A., Eigenvalue distribution of large random matrices with correlated entries, Mat. Fiz. Anal. Geom., 1996, V.3, 80-101.
  7. Marchenko V.A.,  Pastur L.A., Distribution of eigenvalues for some sets of random matrices, Math. USSR Sb., 1967, V.1, 457-483.
  8. Pastur L., Khorunzhy A., Vasilchuk V., On an asymptotic property of the spectrum of the sum of one-dimensional independent random operators, Dopov. Nats. Akad. Nauk Ukrainy, 1995, N 2, 27-30 (in Russian).
  9. Schenker J.H., Schulz-Balde H., Semicircle law and freeness for random matrices with symmetries or correlation, math-ph/0505003.

Previous article   Next article   Contents of Volume 2 (2006)